# SDR DALA2019041202395

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 588-655
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AT FWD CARGO COMPARTMENT RH TIE TRACK BETWEEN STA 588/655 IN REF NRC 00264. (CCD). NRC 00612: CORROSION LEVEL 2, TIE TRACK WAS REPLACED PER B717- 200 SRM 51-41-01 AND 51-41-02 0G.
